# SDR 98ZZZX3515

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N577AL
- Make and model: Bell 407
- Aircraft serial: 53247
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bolt
- Part number: NAS660436
- Condition: Loose
- Location: Vertical Fin
- Component: 206020113223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DAILY SERVICE CHECK, 4 MOUNTING BOLTS FOR VERTICAL FIN WERE FOUND TO HAVE LOST TORQUE.
